# SDR AALA20150430009

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 74,613 hours, 26,656 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Iru
- Condition: Failed
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT IRU FAILED DURING FLIGHT.  RETURNED TO STATION WITH EMERGENCY DECLARED & UNEVENTFUL LANDING.  R & R IRU WITH GOOD OPERATIONAL CHECKS IAW AMM 34-21-01.
